# SDR 0113

- Difficulty date: September 27, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: VPBUB
- Make and model: Boeing 757*
- Aircraft serial: 30060
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH AT ALTITUDE 1700 FEET THE LEFT ENGINE WAS AUTOMATICALLY SHUTDOWN.  CREW PERFORMED QRH PROCEDURE.  AT THE UPPER EICAS DISPLAY EGT OF LEFT ENGINE MAX EXCEEDANCE 652 DEGREES WAS SHOWN.  THE SURGE SOUND WAS HEARD.  TS IN ACCORDANCE WITH FIM 71-05-00 NO FAILURES FOUND.  PW RECOMMENDATION THAT THE ACTUATOR OF 2,5 BLEED VALVE CHECKED.  FOUND STUCK NEAR TO CLOSED POSITION.  LEFT ENGINE REPLACED DUE TO ENGINE SURGE AND OVERTEMP.
